# SDR AALA202007309023

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 17,332 hours, 6,743 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AFTER TOUCH DOWN, THROTTLES BROUGHT TO IDLE AND SPEED BRAKES DEPLOYED.  REACHING FOR REVERSERS, BOTH THROTTLES MOVED FORWARD.  NORMAL LANDING AFTER MAINS ON GROUND (REPEAT ITEM). MEL 07-1672-C AUTOTHROTTLE SYSTEM, AUTHORIZED.  ACCOMPLISHED FIM 22-32-00-810-802 AUTOTHROTTLE RETARD PROBLEM, NO FAULTS FOUND.  NO FAULTS LOGGED ON THE DIGITAL FLIGHT CONTROL SYSTEM OR LEFT & RIGHT ENGINE EEC.
